Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+44 7480022681

Volume 1, Issue 4 (2011)

Research Article

Pages: 201 - 210

Spacelike Salkowski and anti-Salkowski curves with timelike principal normal in Minkowski 3-space

Ahmad T. Ali

Share this article

Research Article

Pages: 211 - 216

Improved bounds for some nonstandard problems for Maxwell-Cattaneo equations

Yan Liu,Xianxia Liu,Yuanfei Li,

Share this article

Research Article

Pages: 217 - 236

Generalized Ulam-Hyers stability of an AQ-functional equation in quasi-beta-normed spaces

K.Ravi,J.M.Rassias,R. Kodandan

Share this article

Research Article

Pages: 237 - 244

weak φ-contraction on partial metric spaces and existence of fixed points in partially ordered sets

ERDAL KARAPINAR

Share this article
Top